Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I need help. I was on the pill from 16-19. I came off for two years and had sort of regular periods afterwards. (By sort of i mean - it was wasnt spot on but it was near enough every month) In November - i took the contraceptive pill to stop my period as i was going on holiday.

As i can never pin point the day i'm meant to start my period - i wasnt to worried when i didnt get cramps until the middle of december. I spotted for two days in december and that was it.

I took a pregnancy test new years eve and it was negative. I didnt get a period in January and i took two more pregnancy tests that month - both negative.

I still havent had my period - i have taken a pregnancy test every week for 3 weeks and all of come up negative. I have visited my doctor would said i may have a thyroid problem and i have a blood test in 2 days, but i cant help stressing something else is wrong.

I have been a bit anxious since october ( i was told i was being made redundant) and i know that stress can delay your period but 3 months.

Is there any chance using my pill to delay a period could have messed up my cycle, could i be pregnant even with 3 neg.tests? is there any underlining problem.

I had very irregular periods when i first started my period at 12 til i as 16 hence going to on the pill. I am proper stressing that i am pregnant. Someone help me!

Loading...

i dont think that you are preg. and the answer to your question about if the pill could have messed up your cycles, yes. anytime you intervene with your natural cycle, thats a strong possibility. i took my birth control pills for 3 wks and had 1 wk off, but i didn;t want to have a period so i took the pills after 3 days. it stopped my period for almost a year doing the same thing, and when i finally stopped, i didn't have a period for almost 6 months but when it came it was niagra falls!!! lol

good luck and feel free to message me anytime with more questions if you got em' =)
Reply

Loading...